Adaptive fuzzy control for uncertain interconnected time-delay systems

Full text for this resource is not available from the Research Repository.

Hua, Changchun, Guan, Xinping and Shi, Peng (2005) Adaptive fuzzy control for uncertain interconnected time-delay systems. Fuzzy Sets and Systems, 153 (3). pp. 447-458. ISSN 0165-0114


In this paper, the problem of control for a class of uncertain interconnected time-delay systems is studied. The interconnections of the system possess time-varying delay characteristics, and the bounds of uncertainties are not precisely known. A decentralized adaptive feedback controller is designed, which is independent of the delays. Lyapunov–Krasovskii approach is employed to show that the corresponding closed-loop system is asymptotically stable. A simulation example is given to demonstrate the potential of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.fss.2005.01.002
Official URL
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID19002; adaptive fuzzy control, interconnected systems, time delays, uncertainties
Citations in Scopus 53 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login